# SDR ASOA201100619

- Difficulty date: March 13, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Aircraft time: 30,969 hours, 27,786 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL HAS CORROSION ACROSS SILL FROM FWD TO AFT FRAMES.  REMOVED UNSERVICEABLE SERVICE DOOR SILL. INSTALLED SERVICEABLE DOOR SILL IAW SRM 51-42-21.  THIS IS A MAJOR REPAIR SILL PLATE FOR THE SERVICE DOOR, FABRICATED AND INSTALLED IAW EO 600-53-0687, DWG 601R33038-253, GMM 5-11 AND THE SRM AND MEETS WITH THEIR REQUIREMENTS  RII FOUND TO BE SATISFACTORY 5001437 AAR 1671, DUE 5-4-11, CALIPERS.   (SDR CLOSED)
